Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 235, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Oct 7, 2014, 3:22 AM CDT for Adair County, Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2014, 3:22 AM CDT (08:22 UTC)
- Expired
- Oct 7, 2014, 3:50 AM CDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Adair County, KY
The radar
The Louisville radar (KLVX), 113 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1087 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 2:33 AM CDT, 49 minutes earlier.
Area forecast discussion, Oct 7, 2:33 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 333 AM EDT Tue Oct 7 2014 .SHORT TERM (Now through Wednesday)... Issued at 330 AM EDT Tue Oct 7 2014 ...Strong Storms Possible Today... Early this morning convection has already begun to get going again on arrival of an upper level shortwave from the south. Numerous storms were popping up from Morgantown to Stanford early this morning. The cells likely contain some small hail in addition to heavy rainfall and frequent lightning. Will continue to monitor these storms closely as they grow upscale but overall not expecting them to reach severe limits due to lack of instability currently. This early morning wave of convection will be the first of potentially three waves. This first wave looks to push through the region during the pre-dawn hours. We should see a break in precip around sunrise or shortly after before another wave of convection arrives by mid to late morning courtesy of a potent shortwave diving SE across MO/IL early this morning. Convection with this wave has the potential to be strong to severe as a 50-60 kt h7 jet dives into the area along with the nose of a potent upper level jet. Although wind fields are impressive, available instability remains a big question mark for today. The NAM and GFS seem to be quite generous with instability which may work out like yesterday. However, yesterday we were more aligned with the base axis of the upper trough which seemed to be pretty efficient in clearing clouds after rounds of convection possibly due to unidirectional wind fields throughout the column. Today we'll enter the western side of the trough and upper level winds will become more NW which may result in more clouds overall as clouds from convection upstream get blown into our region. This is already the apparent trend looking at satellite imagery early this morning. If we're cloudy for most of the day, think that storms will be limited in strength probably remaining below severe limits. However, it should be noted, that if we can some how get some clearing and instability that is advertised by the NAM/GFS is realized, we could be in for a similar setup as far as severe weather as we were yesterday with large hail, damaging winds, and an isld tornado possible. The best time period for strong to potentially severe storms with wave #2 is from mid morning through mid afternoon. Finally a third round of convection is progged by some of the short range models during the evening hours over the Bluegrass and perhaps south central KY as short range models indicate redevelopment possible on boundaries left over by convection earlier in the day. Again depending on how much instability is left and where those boundaries lay out, the potential for strong to marginally severe storms exists. Keep an eye on forecast updates throughout the day in case storms do end up being on the stronger side. Outside of any storm today, expect gusty southwest winds with gusts in the 20-30 mph range common. High temperatures should reach the upper 60s and lower 70s. Tonight convection will clear the area as the upper trough and cold front move east of the region. Low temps tonight will fall into the upper 40s and lower 50s with some light fog possible. Wednesday will be dry and sunny with highs in the upper 60s and lower 70s. .LONG TERM (Wednesday Night through Monday)... Issued at 300 PM EDT Tue Oct 7 2014 ...A wet week expected beginning as early as late Thursday and continuing into the weekend... Late Wednesday, the upper air pattern will feature split flow across the Rockies, with ridging across Idaho north of a 500mb trough associated with the southern stream of the jet forecast over Arizona. Both branches of the jet will come together over the plains within a confluent low well south of a retreating deep low over Hudson's Bay. Initially, dry air will reside over the Commonwealth within a light wind regime. However, towards late Thursday, Gulf moisture, along with moisture from the remains of former eastern Pacific hurricane Simon, will push north across the southern Plains and the Lower Mississippi Valley. By late Thursday, a frontal boundary will develop eastwards of weak low pressure forecast to develop near the Texas Panhandle. It will extend eastwards and lie somewhere over or near the Commonwealth. This boundary, parallel to the mid and upper level winds, will move little over several days and will become the focus of several episodes of showers through at least Saturday. Wednesday night will stay mostly clear with light winds and lows ranging from near 50 to the lower 50s. Mid and upper level moisture will begin to stream in from the west by mid to late Thursday, with a change of rain developing by late Thursday or early Friday. Highs Thursday will reach the lower 70s. Various models vary on the exact placement of a nearly stationary front from Late Thursday through Saturday. The latest NAM has this boundary near Interstate 64 around dawn Friday; the GFS has it around 75 miles farther north. Feel that moisture advection and isentropic lift will bring rather widespread rains along and north of this surface boundary. Precipitation will likely begin late Thursday, mostly likely along or north of Interstate 64. Showers will then overspread the entire region Friday, possibly bring substantial rains of an inch or more. Some guidance has this surface boundary sagging south late Friday into early Saturday, which may allow a slowly southwards progression of precipitation towards the Tennessee Valley. Both the ECMWF and to a much lessor extent the GFS develop a 500mb trough over the Lower Mississippi Valley late Sunday. Should this verify, additional rounds of precipitation may continue Sunday and Monday. It won't rain the whole time from late Thursday through Monday. Currently rain is quite likely from late Thursday through Friday, with more episodic showers Saturday through Monday. Despite Monday's storms, we are relatively dry. However some locations this weekend may eventually receive enough rain to create some runoff problems. With widespread cloud cover, temperatures Friday through Monday will be somewhat seasonal, and depend on precipitation timing and the eventual location of this afore-mentioned stationary front. && .AVIATION (06Z TAF Update)... Issued at 125 AM EDT Tue Oct 7 2014 Multiple rounds of showers and storms are expected for today courtesy of continued shortwaves rounding the base of an upper trough over the region. The first round of convection will begin to affect the terminals around or just before sunrise. This first round has the potential to bring IFR conditions to the terminals and perhaps some gusty winds as well. Thus, included a tempo -tsra group for this morning. Most short range models are in agreement that a second round of convection should follow for late morning and into the afternoon hours. This second batch has the potential to once again create IFR conditions as well as gusty winds at the terminals. However, will try to focus on one round of convection at a time and thus will hold off on flight restrictions for this afternoon due to still a large window of timing possibilities for t-storms to affect the terminals reducing flight conditions. All convection has the potential to produce hail with some potentially large hail possible. Outside of any t-storm, SW-W winds will be gusty from late this morning through sunset with gusts in the 25-30 kt range likely. Convection is expected to move out of the region as the upper trough departs tonight. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........AMS Long Term.........JSD Aviation..........AMS
Hazardous weather outlook, Oct 7, 2:54 AM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 354 AM EDT TUE OCT 7 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-080800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 354 AM EDT TUE OCT 7 2014 /254 AM CDT TUE OCT 7 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. MULTIPLE ROUNDS OF SHOWERS AND STORMS ARE EXPECTED TODAY AS POTENT UPPER LEVEL DISTURBANCES PASS THROUGH THE REGION. STORMS HAVE THE POTENTIAL TO BECOME STRONG TO MARGINALLY SEVERE. THE MAIN THREATS FROM THESE STORMS WILL BE HAIL...STRONG WINDS...AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM THURSDAY THROUGH THE WEEKEND AS A COLD FRONT SLOWLY PUSHES SOUTHWARD ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. AMS/JSD
In the hours before
Special weather statement, Oct 7, 1:27 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
127 AM CDT TUE OCT 7 2014
KYZ062-063-070645-
EDMONSON KY-HART KY-
127 AM CDT TUE OCT 7 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS WILL MOVE EAST ACROSS EASTERN EDMONSON
AND INTO WESTERN HART COUNTY...
AT 125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF BROWNSVILLE...AND MOVING
EAST AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
MUNFORDVILLE...
TOM JOHNS CROSSING AND FORESTVILLE...
ROWLETTS AND WOODSONVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3715 8591 3716 8600 3716 8605 3715 8606
3715 8626 3733 8626 3731 8587 3714 8590
3714 8591
TIME...MOT...LOC 0626Z 270DEG 38KT 3725 8613
JSDSpecial weather statement, Oct 7, 1:34 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
234 AM EDT TUE OCT 7 2014
KYZ053-054-064>067-070705-
CASEY KY-GREEN KY-LARUE KY-LINCOLN KY-MARION KY-TAYLOR KY-
234 AM EDT TUE OCT 7 2014
...A BROKEN EAST WEST LINE OF STRONG THUNDERSTORMS WITH DANGEROUS
LIGHTNING...HEAVY RAIN...AND HALF INCH HAIL WILL MOVE EAST NORTHEAST
ACROSS TAYLOR AND INTO MARION...CASEY AND LINCOLN COUNTIES...
AT 231 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF
HODGENVILLE TO 9 MILES SOUTHWEST OF BRODHEAD...AND MOVING NORTHEAST
AT 5 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND HALF INCH HAIL...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LIBERTY...
DURHAMTOWN...
MIDDLEBURG...
BEECH BOTTOM AND SALOMA...
WHITE ROSE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3741 8447 3730 8463 3737 8568 3740 8565
3742 8565 3754 8552 3750 8447 3748 8444
TIME...MOT...LOC 0633Z 235DEG 6KT 3741 8567 3732 8455
JSDSpecial weather statement, Oct 7, 1:45 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
145 AM CDT TUE OCT 7 2014
KYZ061-062-071-070705-
BUTLER KY-EDMONSON KY-WARREN KY-
145 AM CDT TUE OCT 7 2014
...A CLUSTER OF STRONG THUNDERSTORMS WITH DANGEROUS
LIGHTNING...HEAVY RAIN...AND HALF INCH HAIL WILL DEVELOP AND MOVE
ACROSS EASTERN BUTLER AND EDMONSON COUNTIES...AS WELL AS WARREN
COUNTY NORTH OF BOWLING GREEN...
AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
GROUP OF STRONG THUNDERSTORMS AROUND 7 MILES WEST OF
BROWNSVILLE...AND MOVING EAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BROWNSVILLE...
WINDYVILLE AND LINDSEYVILLE...
SWEEDEN AND BEE SPRING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3734 8668 3733 8647 3732 8646 3733 8627
3715 8625 3706 8667
TIME...MOT...LOC 0643Z 253DEG 31KT 3719 8637
JSDSpecial weather statement, Oct 7, 2:08 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 208 AM CDT TUE OCT 7 2014 KYZ027-061>064-071-074-076-070750- BARREN KY-BUTLER KY-EDMONSON KY-GRAYSON KY-GREEN KY-HART KY-METCALFE KY-WARREN KY- 208 AM CDT TUE OCT 7 2014 ...A TIGHT CLUSTER OF STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND 40 MPH WINDS WILL MOVE NORTHEAST ACROSS MUCH OF BUTLER...EDMONSON...HART AND NORTHERN BARREN COUNTIES... AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A GROUP OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MORGANTOWN TO 5 MILES NORTHWEST OF GLASGOW...AND MOVING EAST AT 20 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. * THESE STORMS WILL ALSO IMPACT... MUNFORDVILLE... MORGANTOWN... BROWNSVILLE... BROOKLYN AND VINEYARD... GRANCER AND WINDYVILLE... LEE AND SLOANS CROSSING... DECKER AND GOODNIGHT... PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALIZED HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3744 8616 3714 8551 3696 8606 3724 8687 TIME...MOT...LOC 0707Z 253DEG 18KT 3726 8662 3705 8597 JSD
Special weather statement, Oct 7, 2:21 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 321 AM EDT TUE OCT 7 2014 KYZ054-055-066-067-070740- BOYLE KY-CASEY KY-LINCOLN KY-MARION KY- 321 AM EDT TUE OCT 7 2014 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND 40 MPH WINDS WILL MOVE JUST EAST OF JACKTOWN IN NORTHERN CASEY AND INTO LINCOLN COUNTY... AT 318 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF LIBERTY...AND MOVING EAST AT 45 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... HUSTONVILLE AND MORELAND... CHICKEN BRISTLE AND TURNERSVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3758 8474 3740 8471 3736 8503 3753 8508 TIME...MOT...LOC 0721Z 259DEG 38KT 3746 8494 JSD
Special weather statement, Oct 7, 2:49 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
249 AM CDT TUE OCT 7 2014
KYZ062>064-074-076-077-070820-
ADAIR KY-BARREN KY-EDMONSON KY-GREEN KY-HART KY-METCALFE KY-
249 AM CDT TUE OCT 7 2014
...A CLUSTER OF STRONG THUNDERSTORMS WITH DANGEROUS
LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND 40 MPH WINDS WILL MOVE
EAST ACROSS EDMONSON...HART AND GREEN COUNTIES...
AT 247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BROWNSVILLE TO 10
MILES SOUTH OF GREENSBURG...AND MOVING EAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
MUNFORDVILLE...
GREENSBURG...
BROWNSVILLE...
STRAW AND THREE SPRINGS...
STOCKHOLM AND KEMP...
TOM JOHNS CROSSING AND EXIE...
BEE AND CUB RUN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3721 8641 3739 8586 3724 8539 3723 8541
3722 8541 3722 8537 3719 8535 3722 8533
3719 8525 3709 8557
TIME...MOT...LOC 0748Z 260DEG 19KT 3724 8621 3713 8554
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:01 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 29 min |
| Oct 6, 7:03 PM CDT | Special Weather Statement | LMK | Casey, Lincoln | 62 min |
| Oct 6, 7:14 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey | 21 min |
| Oct 6, 7:21 PM CDT | Special Weather Statement | LMK | Henry, Oldham | 59 min |
| Oct 6, 7:23 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 27 min |
| Oct 6, 7:27 PM CDT | Severe Thunderstorm Warning | LMK | Grayson | 23 min |
| Oct 6, 7:38 PM CDT | Special Weather Statement | LMK | Franklin, Shelby | 27 min |
| Oct 6, 7:39 PM CDT | Special Weather Statement | LMK | Adair | 46 min |
| Oct 6, 7:43 PM CDT | Special Weather Statement | LMK | Nelson | 32 min |
| Oct 6, 7:59 PM CDT | Special Weather Statement | LMK | Jessamine, Mercer | 31 min |
| Oct 6, 8:50 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 30 min |
| Oct 6, 9:28 PM CDT | Special Weather Statement | LMK | Rockcastle | 22 min |
| Oct 7, 12:59 AM CDT | Special Weather Statement | LMK | Casey, Marion, Taylor | 46 min |
| Oct 7, 1:27 AM CDT | Special Weather Statement | LMK | Edmonson, Hart | 18 min |
| Oct 7, 1:34 AM CDT | Special Weather Statement | LMK | Casey, Lincoln, Taylor | 31 min |
| Oct 7, 1:45 AM CDT | Special Weather Statement | LMK | Butler | 20 min |
| Oct 7, 2:08 AM CDT | Special Weather Statement | LMK | Butler, Edmonson, Hart | 42 min |
| Oct 7, 2:21 AM CDT | Special Weather Statement | LMK | Boyle | 19 min |
| Oct 7, 2:49 AM CDT | Special Weather Statement | LMK | Edmonson, Green, Hart | 31 min |
| Oct 7, 3:06 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 29 min |
| Oct 7, 3:27 AM CDT | Special Weather Statement | LMK | Green | 28 min |
| Oct 7, 3:34 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Metcalfe, Russell | 31 min |
| Oct 7, 3:39 AM CDT | Severe Thunderstorm Warning | LMK | Casey | 26 min |
| Oct 7, 3:58 AM CDT | Special Weather Statement | LMK | Russell | 22 min |
| Oct 7, 4:03 AM CDT | Severe Thunderstorm Warning | LMK | Russell | 13 min |
| Oct 7, 8:27 AM CDT | Special Weather Statement | LMK | Harrison | 28 min |
| Oct 7, 10:47 AM CDT | Special Weather Statement | LMK | Meade | 28 min |
| Oct 7, 1:31 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 29 min |
| Oct 7, 1:54 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 31 min |
| Oct 7, 2:20 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Shelby, Woodford | 30 min |
| Oct 7, 2:43 PM CDT | Tornado Warning | LMK | Harrison, Scott | 32 min |
| Oct 7, 2:48 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Scott | 32 min |
| Oct 7, 3:04 PM CDT | Special Weather Statement | LMK | Lincoln | 31 min |
| Oct 7, 3:12 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Nicholas | 28 min |
| Oct 7, 3:13 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 32 min |
| Oct 7, 3:18 PM CDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 14 min |
| Oct 7, 3:20 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln | 30 min |
| Oct 7, 3:36 PM CDT | Tornado Warning | LMK | Lincoln | 19 min |
| Oct 7, 5:08 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham | 27 min |
| Oct 7, 5:11 PM CDT | Tornado Warning | LMK | Henry, Oldham, Shelby | 24 min |
| Oct 7, 5:22 PM CDT | Severe Thunderstorm Warning | LMK | Henry | 16 min |
| Oct 7, 5:36 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 29 min |
| Oct 7, 5:42 PM CDT | Special Weather Statement | LMK | Bourbon, Nicholas, Scott | 43 min |
| Oct 7, 5:45 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 30 min |
| Oct 7, 5:49 PM CDT | Tornado Warning | LMK | Bourbon | 31 min |
| Oct 7, 5:50 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 30 min |
| Oct 7, 6:03 PM CDT | Tornado Warning | LMK | Franklin, Scott, Woodford | 32 min |
| Oct 7, 6:13 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 32 min |
| Oct 7, 6:13 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 22 min |
| Oct 7, 6:30 PM CDT | Tornado Warning | LMK | Bourbon, Clark, Fayette, Scott | 25 min |
| Oct 7, 6:43 PM CDT | Tornado Warning | LMK | Franklin, Scott, Woodford | 32 min |
| Oct 7, 6:55 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark | 30 min |
| Oct 7, 9:56 AM CDT | Severe Thunderstorm Warning | LMK | Dubois | 29 min |
| Oct 7, 10:26 AM CDT | Special Weather Statement | LMK | Perry | 29 min |
| Oct 7, 12:31 PM CDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 29 min |
| Oct 7, 12:53 PM CDT | Severe Thunderstorm Warning | LMK | Washington | 32 min |
| Oct 7, 1:18 PM CDT | Special Weather Statement | LMK | Clark | 27 min |
| Oct 7, 4:46 PM CDT | Special Weather Statement | LMK | Clark | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.